# SDR QXEA2010101400608

- Difficulty date: October 10, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 9,645 hours, 10,337 cycles
- Engine: Pwc PW150A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 216052
- Part serial: 1438P
- Condition: Dragging
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO BRAKES AFTER TOUCHDOWN WITH FULL FORCE APPLIED THEN PULSATED DURING SLOW DOWN, MOSTLY ON RT SIDE AT LOW SPEEDS. ON TROUBLESHOOTING, PERFORMED LOW SPEED TAXI, FOUND BRAKING FUNCTION TO BE NORMAL WITHOUT ANTI SKID ON. WITH ANTI SKID ON BRAKES PULSED ON AND OFF BETWEEN 28-30 KNOTS. AFTER PARKING ALL BRAKE TEMPS WHERE THE SAME. ON FURTEHR EXAM FOUND INBD BRAKES 2 AND 3 HARD TO TURN (DRAGGING). R & R NR 2 & 3 BRAKES IAW MX TASK CARD 6324201, PERFORMED FUNCTIONAL OF MLG BRAKE SYS IAW TASK 32-42-00-720-801, FUNCTIONAL TEST GOOD, NO DEFECTS NOTED, ALL BRAKES PRESS 3000 PSI WHEN BRAKES APPLIED AND 50 PSI WHEN RELEASED. PLACED ANTI-SKID ON MEL 468781. RETURNED TO SERVICE.
